actor-lakis-lazopoulos-suffers-blood-clot-after-getting-2nd-pfizer-vaccine
Society

Actor Lakis Lazopoulos suffers blood clot after getting 2nd Pfizer vaccine

Famous Greekmactor Lakis Lazopoulos was rushed to the hospital with a blood clot a few days after he was administered the coronavirus vaccine.

Speaking to “Nea” newspaper, he revealed that last Saturday “I got up with a heavy feeling on my leg, making it difficult to move. I called my friend, doctor George Papatheou and told him to come and see me. He decided that I should go to hospital Ygeia. I went, got tested and it turned out I had a stroke. It was a small clot, but it dissipated at its origin.”

Regarding the causes of thrombosis, Lakis Lazopoulos said that “the first tests did not find the cause. “They did not show anything abnormal. The laboratory test came out clean from the doctor, Mrs. Plomaritou, my main doctor, Mr. Politakis and Mr. Aza. There are still some examinations to rule out other causes of origin”.

The actor stated that the thrombosis is probably a side effect of the coronavirus vaccine. “After the second dose of the Pfizer vaccine on June 4, I felt a real breakdown of my body, which was normal and expected. I estimate that it may be in the side effects of the vaccine. I had no underlying disease or pathology because none of it was found. It is possible that the vaccine activated a mechanism to trigger the thrombosis.”

also read

Pregnant woman gang-raped by Pakistanis and one Afghani in Athens

Sexy Emily send fans into meltdown with semi-naked post (-)

Related posts

Greece expects big money in attracting the elderly for wellness tourism

greek

AP: UK Investment companies get one more year on Cyprus following Brexit

greek

Greek TV hostess says she will not take the Covid-19 vaccine (video)

greek

FinMin: Total cost of support measures to deal with the pandemic at €5.9 bln in Q1

greek

Olympic Yacht Show 2021 on October 1-5 at ‘Olympic Marine’ in Lavrion port

greek

Heavy rains imminent, as weather forecast to worsen in Greece

greek